# SDR VNAA2018091911101

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF DCA THE CREW RECEIVED A SERVICE DOOR CAUTION MSG IN FLIGHT AND COULD NOT GET THE AIRCRAFT TO PRESSURIZE. AIRCRAFT WAS FERRIED TO GSP AND THEY COULD NOT DUPLICATE THE ISSUE. ALL OPS CHECKED GOOD.
